# SDR ERAA20120067

- Difficulty date: September 22, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 33,172 hours, 37,872 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Spoiler
- Part time: 33,172 hours, 37,872 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 SPOILER FLIGHT CONTROL PUSH-OFF LIGHT ILLUMINATED IN FLIGHT, NO ROLL CONTROL ISSUES.  FOUND LEFT SPOILER DISCONNECT WIRE CHAFED AT LEFT 5 WING STA YW 232.0 APPROX.  REPAIRED WIRE WITH ENVIROMENTAL SPLICE IAW STANDARD PROCEDURES, OPS CHECKS GOOD ON GROUND.
